RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mosc. Math. J., 2012, Volume 12, Number 4, Pages 863–879 (Mi mmj485)  

This article is cited in 2 scientific papers (total in 2 papers)

A Note on Formality and Singularities of Moduli Spaces

Ziyu Zhang

Max Planck Institute for Mathematics, Vivatsgasse 7, 53111 Bonn, Germany

Abstract: This paper studies formality of the differential graded algebra $\mathrm{RHom}^\bullet(E,E)$, where $E$ is a semistable sheaf on a K3 surface. The main tool is Kaledin's theorem on formality in families. For a large class of sheaves $E$, this DG algebra is formal, therefore we have an explicit description of the singularity type of the moduli space of semistable sheaves at the point represented by $E$. This paper also explains why Kaledin's theorem fails to apply in the remaining case.

Key words and phrases: Formality, twistor family, moduli spaces of sheaves, hyperkähler.

DOI: https://doi.org/10.17323/1609-4514-2012-12-4-863-879

Full text: http://www.mathjournals.org/.../2012-012-004-011.html
References: PDF file   HTML file

Bibliographic databases:

MSC: 14D20
Received: January 15, 2012; in revised form April 22, 2012
Language:

Citation: Ziyu Zhang, “A Note on Formality and Singularities of Moduli Spaces”, Mosc. Math. J., 12:4 (2012), 863–879

Citation in format AMSBIB
\Bibitem{Zha12}
\by Ziyu~Zhang
\paper A Note on Formality and Singularities of Moduli Spaces
\jour Mosc. Math.~J.
\yr 2012
\vol 12
\issue 4
\pages 863--879
\mathnet{http://mi.mathnet.ru/mmj485}
\crossref{https://doi.org/10.17323/1609-4514-2012-12-4-863-879}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3076859}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000314341500011}


Linking options:
  • http://mi.mathnet.ru/eng/mmj485
  • http://mi.mathnet.ru/eng/mmj/v12/i4/p863

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Arbarello E. Sacca G. Ferretti A., “Relative Prym Varieties Associated To the Double Cover of An Enriques Surface”, J. Differ. Geom., 100:2 (2015), 191–250  crossref  mathscinet  zmath  isi  elib
    2. Arbarello E. Sacca G., “Singularities of Moduli Spaces of Sheaves on K3 Surfaces and Nakajima Quiver Varieties”, Adv. Math., 329 (2018), 649–703  crossref  mathscinet  zmath  isi  scopus
  • Moscow Mathematical Journal
    Number of views:
    This page:186
    References:24
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020